Thread: Vioxx and the Damages
12-08-2004, 10:23 AM #1
Vioxx and the Damages
I wanted to see if anyone has taken Vioxx and suffered any side effects from it. Vioxx is a prescibed anti-inflammitory, or was until Merk & Co took it off the market. I had taken it a few different times for my right knee and lower back in the past, but only for 2 months at a time. My wife on the other hand has taken it for 6 1/2 years or so for her hip. The doctor's said it was a form of bursitis that was causing her pain since they could not find anything wrong with her hip. To make a long story short, she has been hospitalized twice with 2 different blood clots, both in her lungs. She seems OK now since she is off the drug, but she has been on Coumadin for a year now, not to mention all the hospital bills. I just wanted to share our story in case there are others out there who this has impacted.
12-08-2004, 11:04 AM #2
Well I took Vioxx when I had a problem on my knee. I swelled up completely to the point that I couldnt walk. It was impossible for me to walk. I developed a horrible rash that would not go away. I felt light headed, and I thought I was going to die. This went on for 1 week. It was hell.
12-08-2004, 11:07 AM #3
I took it for my knee when it got so bad I could not squat even with an empty bar, 2 weeks later on 50mg a day I was able to squat again with 275lbs.
12-08-2004, 11:19 AM #4AR Hall of Fame
- Join Date
- Dec 2002
Same here as Maraxus.
It's "supposed" to reduce swelling. In my case it made it TWO TIMES WORSE!!!!!
12-08-2004, 11:25 AM #5
Worst perscription ever in my life. I shouldve killed my doc.
12-08-2004, 11:28 AM #6
It worked OK for me and some other people I knew, It affects different people different ways. Some get an upset stomach, ect.
12-08-2004, 11:28 AM #7Originally Posted by Maraxus
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)